MathSciNet Relay Station
MathSciNet bibliographic data
MR1776655 (2001k:93085) 93D05 (34G10 47D06 93C25 93D15)
Clark, Stephen; Latushkin, Yuri; Montgomery-Smith, Stephen; Randolph, Timothy Stability radius and internal versus external stability in Banach spaces: an evolution semigroup approach. SIAM J. Control Optim. 38 (2000), no. 6, 1757–1793.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement